Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 430, NWS Norman, OK

June 8, 20224 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 8, 2022, 8:31 AM CDT for 4 counties in Oklahoma. It was in force for 44 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2022, 8:31 AM CDT (13:31 UTC)
Expired
Jun 8, 2022, 9:15 AM CDT
In force
44 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cleveland County, OK, Grady County, OK, McClain County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 25 km from the middle of the area, began a volume at 13:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 8:47 AM CDTHAIL 13 Nw Norman, OKREPORT FROM MPING: QUARTER (1.00 IN.).
Jun 8, 8:47 AM CDTHAIL 1.53 W Norman, OKREPORT FROM MPING: PING PONG BALL (1.50 IN.).
Jun 8, 8:48 AM CDTHAIL 1.253 Nw Norman, OKREPORT FROM MPING: HALF DOLLAR (1.25 IN.).
Jun 8, 8:52 AM CDTHAIL 1.754 Nw Norman, OKOFF DUTY NWS EMPLOYEE REPORTS GOLF BALL SIZED HAIL IN NW NORMAN.
Jun 8, 9:06 AM CDTHAIL 0.75Bridge Creek, OK
Jun 8, 9:07 AM CDTHAIL 0.752 W Norman, OKREPORT FROM MPING: DIME (0.75 IN.).
Jun 8, 9:14 AM CDTHAIL 0.753 E Norman, OKREPORT FROM MPING: DIME (0.75 IN.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 4:39 AM CDTSevere Thunderstorm WatchSPC6 hr
Jun 8, 7:29 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 1.5 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2022-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2648 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2022-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2648 J/kg
Mixed-layer CIN
-206 J/kg
Mixed-layer LCL
1008 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

406 
WUUS54 KOUN 081331
SVROUN
OKC027-051-087-109-081415-
/O.NEW.KOUN.SV.W.0430.220608T1331Z-220608T1415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
831 AM CDT Wed Jun 8 2022

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Northeastern Grady County in central Oklahoma...
  South central Oklahoma County in central Oklahoma...
  Northwestern Cleveland County in central Oklahoma...
  Northwestern McClain County in central Oklahoma...

* Until 915 AM CDT.

* At 830 AM CDT, a severe thunderstorm was located near Newcastle,
  moving northeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Southern Oklahoma City, Norman, Moore, Newcastle, Blanchard,
  Tuttle, Goldsby, Valley Brook, Bridge Creek, Stanley Draper Lake,
  Tinker Air Force Base and western Lake Thunderbird.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3513 9769 3528 9778 3542 9746 3538 9732
      3523 9730
TIME...MOT...LOC 1330Z 239DEG 15KT 3524 9765 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Mahale
1 follow-up statement
897 
WWUS54 KOUN 081353
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
853 AM CDT Wed Jun 8 2022

OKC051-081402-
/O.CAN.KOUN.SV.W.0430.000000T0000Z-220608T1415Z/
Grady OK-
853 AM CDT Wed Jun 8 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRADY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3516 9756 3531 9762 3541 9742 3538 9732
      3523 9730
TIME...MOT...LOC 1352Z 252DEG 16KT 3525 9752 

$$

OKC027-087-109-081415-
/O.CON.KOUN.SV.W.0430.000000T0000Z-220608T1415Z/
Oklahoma OK-Cleveland OK-McClain OK-
853 AM CDT Wed Jun 8 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR SOUTH CENTRAL OKLAHOMA...NORTHWESTERN CLEVELAND AND NORTHWESTERN
MCCLAIN COUNTIES...

At 852 AM CDT, a severe thunderstorm was located over western Norman,
or 7 miles north of Goldsby, moving east at 20 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters reported golf ball size hail 
         in northwest Norman.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Southern Oklahoma City, Norman, Moore, Newcastle, Goldsby, Stanley
Draper Lake, Tinker Air Force Base and western Lake Thunderbird.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3516 9756 3531 9762 3541 9742 3538 9732
      3523 9730
TIME...MOT...LOC 1352Z 252DEG 16KT 3525 9752 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Mahale

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 6:01 AM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jun 8, 6:01 AM CDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Norman OK
601 AM CDT Wed Jun 8 2022

...New AVIATION...

.SHORT TERM...
(Today and tonight)
Issued at 145 AM CDT Wed Jun 8 2022

Somewhat complicated setup ongoing early this morning as several
areas of convection continue, with one area across the panhandles
and southwest KS tied to warm air advection along the nose of the
low-level jet, and a second area across central/eastern KS
associated with the cold front progressing southward. Hi-res model
guidance has been struggling to properly resolve both areas of
convection so confidence continues to be lower than normal
regarding the evolution of convection this morning.

The most likely scenario will be for initially more isolated
convection across western Oklahoma to increase in coverage as the
cold front moves southward, with additional convection developing
further eastward along the front as well into northern and
central Oklahoma with time. There remains the possibility of one
or more linear segments to organize with an associated risk for
damaging wind gusts, along with a risk for isolated large hail.
Some risk also exists for flooding if storms can train over the
same areas, but at least as of now the progressive nature of the
front appears to be somewhat of a limiting factor, with only
isolated flooding expected.

The front will continue southward through the morning, with
convection moving south and eastward out of the area by late
morning. Scattered showers will remain possible behind the front
into early afternoon before diminishing. Chances for organized high
plains convection tonight appear very low as the front pushes well
to the south and takes the better moisture with it. Still, retained
slight chances for showers/storms tonight across our southern
counties closer to the front where moisture will linger the longest.

Ware

&&

.LONG TERM...
(Thursday through Tuesday)
Issued at 256 AM CDT Wed Jun 8 2022

Another round of thunderstorms, but looks to be the final one of
this week, will be possible across at least portions of the area
Thursday night into early Friday.

Models show NW upper flow setting up late this week with southerly
sfc winds returning during the day Thursday and a boundary moving
into parts of the area Thursday night/Friday. Higher dewpoint
moisture will spread back north across the area Thursday ahead of
this boundary. Models show thunderstorms developing N and NW/W of
the fa Thursday afternoon/evening then becoming one or more storm
complexes that affects the region. There is more confidence that an
MCS will develop in KS and move into parts of OK which could affect
at least NE/E portions of the fa, although there is some uncertainty
on how far W/SW the MCS will affect the area. A few models even show
that the majority of the MCS would stay N and E of the fa.
Meanwhile, there is lower confidence that any storms that develop in
the High Plains to the NW and W will make it into the fa but there
is a chance some of this activity could make it into portions of the
fa as well. Strong to severe storms will also be possible Thursday
night/early Friday, with the highest potential with the MCS.
Damaging winds, hail, and heavy rain will be the main concerns.

After this last round of storms, models show an upper ridge
affecting the region this weekend into early next week leading to a
dry forecast. Temperatures will also begin to warm with above
average temperatures late this weekend into early next week. It
looks like southwest portions of the fa will climb above 100 for
several days next week. Breezy winds are also expected early next
week.

&&

.AVIATION...
(12Z TAFS)
Issued at 556 AM CDT Wed Jun 8 2022

Storms are currently located in western OK near KCSM this
morning. These storms are expected to move towards the east-
southeast later this morning. Additional showers and thunderstorms
could impact KWWR, KPNC, and KSWO this morning as well.
Otherwise, VFR conditions are expected throughout the TAF period
at all sites.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  80  66  84  71 /  50  10  10  30
Hobart OK         83  66  89  71 /  30  20  10  10
Wichita Falls TX  89  70  93  75 /  30  20   0   0
Gage OK           80  62  86  67 /  40  10  10  30
Ponca City OK     80  62  82  67 /  30   0  10  70
Durant OK         87  70  90  74 /  40  20  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...08
LONG TERM....25
AVIATION...13
Hazardous weather outlook, Jun 8, 3:56 AM CDT, 4 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
356 AM CDT Wed Jun 8 2022

OKZ004>048-050>052-TXZ083>090-090900-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
356 AM CDT Wed Jun 8 2022

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
Thunderstorms will be possible across portions of Oklahoma and
western north Texas through the morning hours. Some of these
storms could become strong to severe with hail and strong wind
gusts. Locally heavy rain will also be possible.

There is a low chance for thunderstorms across portions of the
area again this evening into early Thursday. If storms do develop,
some could become strong to marginally severe with hail up to the
size of quarters and wind gusts up to 60 mph.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Thunderstorms...
The chances for thunderstorms will be higher Thursday night into
Friday for portions of Oklahoma. Thunderstorms are expected to
develop to the north and northwest of the area then move into and
across parts of the area as a thunderstorm complex Thursday night
into early Friday. Strong to severe storms will be possible with
hail and damaging winds. Locally heavy rain could also be
possible in some areas.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Jun 8, 8:10 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
810 AM CDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TSTM WND GST     FORT COBB               35.10N 98.44W
06/08/2022  M58 MPH          CADDO              OK   MESONET

&&

RB
Special weather statement, Jun 8, 8:14 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Norman OK
814 AM CDT Wed Jun 8 2022

OKZ027>029-081345-
Grady OK-Cleveland OK-McClain OK-
814 AM CDT Wed Jun 8 2022

...A strong thunderstorm will impact portions of northeastern Grady,
northwestern Cleveland and northwestern McClain Counties through 845
AM CDT...

At 814 AM CDT, Doppler radar was tracking a strong thunderstorm near
Bridge Creek, moving east at 25 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Southern Oklahoma City, southwestern Norman, Moore, Newcastle,
Blanchard, Noble, Tuttle, Goldsby, Bridge Creek and Middleberg.

This includes the following highways...
 Interstate 35 between mile markers 104 and 120.
 Interstate 44 between mile markers 90 and 112.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3508 9782 3524 9785 3538 9754 3538 9745
      3516 9735
TIME...MOT...LOC 1314Z 249DEG 22KT 3519 9774

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Mahale
Local storm report, Jun 8, 8:24 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
824 AM CDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     TSTM WND GST     3 W GOULD               34.67N 99.83W
06/08/2022  M65 MPH          HARMON             OK   MESONET

&&

RB
Local storm report, Jun 8, 8:25 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
825 AM CDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 AM     FLASH FLOOD      CLINTON                 35.51N 98.97W
06/08/2022                   CUSTER             OK   BROADCAST MEDIA

            WATER UP TO A FOOT DEEP AND AROUND HOMES.

&&

RB
Special weather statement, Jun 8, 8:26 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Norman OK
826 AM CDT Wed Jun 8 2022

OKZ028-029-081400-
Cleveland OK-McClain OK-
826 AM CDT Wed Jun 8 2022

...A strong thunderstorm will impact portions of southeastern
Cleveland and southwestern McClain Counties through 900 AM CDT...

At 826 AM CDT, Doppler radar was tracking a strong thunderstorm near
Washington, moving east at 15 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Southern Norman, Purcell, Noble, Slaughterville, Lexington, Goldsby,
Washington and Cole.

This includes Interstate 35 between mile markers 89 and 102.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3495 9754 3509 9758 3519 9728 3495 9719
TIME...MOT...LOC 1326Z 256DEG 11KT 3502 9747

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Mahale
Local storm report, Jun 8, 8:31 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
831 AM CDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 AM     HAIL             2 SW WEATHERFORD        35.52N 98.73W
06/08/2022  U1.00 INCH       CUSTER             OK   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 8:57 PM CDTRiver Flood AdvisoryOUNAtoka35 hr
Jun 8, 4:37 AM CDTSpecial Weather StatementOUNCuster23 min
Jun 8, 4:41 AM CDTSevere Thunderstorm WarningOUNCuster, Washita49 min
Jun 8, 5:05 AM CDTSpecial Weather StatementOUNRoger Mills25 min
Jun 8, 5:10 AM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills50 min
Jun 8, 5:18 AM CDTSevere Thunderstorm WarningOUNCuster, Washita42 min
Jun 8, 5:37 AM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills53 min
Jun 8, 5:38 AM CDTAreal Flood AdvisoryOUNCuster, Washita3 hr
Jun 8, 5:49 AM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Roger Mills41 min
Jun 8, 5:59 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNRoger Mills46 min
Jun 8, 6:05 AM CDTAreal Flood AdvisoryOUNCuster, Ellis, Roger Mills3 hr
Jun 8, 6:12 AM CDTSevere Thunderstorm WarningOUNCuster48 min
Jun 8, 6:22 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNBeckham, Custer, Roger Mills, Washita38 min
Jun 8, 6:44 AM CDTFlash Flood WarningOUNCuster, Roger Mills4 hr
Jun 8, 6:49 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNBeckham, Custer, Roger Mills, Washita41 min
Jun 8, 7:06 AM CDTFlash Flood WarningOUNCaddo, Custer, Washita3 hr
Jun 8, 7:10 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Caddo, Custer, Washita50 min
Jun 8, 7:27 AM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon, Kiowa, Washita48 min
Jun 8, 7:39 AM CDTFlood WatchOUNAtoka, Bryan, Caddo, Canadian, Cleveland, Coal and 10 more5 hr
Jun 8, 7:41 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Canadian, Grady, Kiowa, Washita49 min
Jun 8, 8:00 AM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Grady3 hr
Jun 8, 8:04 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady41 min
Jun 8, 8:08 AM CDTSevere Thunderstorm WarningOUNBeckham, Caddo, Comanche, Greer, Harmon, Jackson and 3 more67 min
Jun 8, 8:13 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady47 min
Jun 8, 8:14 AM CDTSpecial Weather StatementOUNCleveland31 min
Jun 8, 8:18 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Comanche, Garvin, Grady, McClain and 4 more3 hr
Jun 8, 8:26 AM CDTSpecial Weather StatementOUNMcClain34 min
Jun 8, 8:30 AM CDTFlash Flood WarningOUNCaddo, Canadian, Cleveland, Grady, McClain3 hr
Jun 8, 8:39 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Greer, Harmon, Jackson and 3 more66 min
Jun 8, 8:43 AM CDTTornado WarningOUNGrady17 min
Jun 8, 8:50 AM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain40 min
Jun 8, 8:58 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Cleveland, Comanche, Garvin, Grady, McClain and 1 more47 min
Jun 8, 9:00 AM CDTFlash Flood Warning Considerable damage threatOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
Jun 8, 9:01 AM CDTRiver Flood WarningOUNCuster, Washita29 hr
Jun 8, 9:09 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens, Tillman66 min
Jun 8, 9:19 AM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Murray, Stephens41 min
Jun 8, 9:30 AM CDTAreal Flood AdvisoryOUNComanche3 hr
Jun 8, 9:44 AM CDTFlash Flood WarningOUNGarvin, Grady, McClain, Stephens3 hr
Jun 8, 9:44 AM CDTSpecial Weather StatementOUNPottawatomie, Seminole31 min
Jun 8, 9:58 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Johnston, Love, Marshall and 3 more62 min
Jun 8, 10:01 AM CDTFlash Flood WarningOUNCleveland, Garvin, McClain, Pontotoc, Pottawatomie3 hr
Jun 8, 10:06 AM CDTSevere Thunderstorm WarningOUNHughes, McClain, Pontotoc, Pottawatomie, Seminole39 min
Jun 8, 10:17 AM CDTAreal Flood WarningOUNBlaine, Caddo, Custer, Roger Mills, Washita4 hr
Jun 8, 10:21 AM CDTFlash Flood WarningOUNCoal, Hughes, Pontotoc, Pottawatomie, Seminole3 hr
Jun 8, 10:37 AM CDTFlash Flood WarningOUNHughes, Pontotoc, Pottawatomie, Seminole3 hr
Jun 8, 10:40 AM CDTSevere Thunderstorm WarningOUNBryan, Carter, Johnston, Love, Marshall65 min
Jun 8, 10:44 AM CDTSpecial Weather StatementOUNHughes46 min
Jun 8, 10:53 AM CDTAreal Flood AdvisoryOUNCarter, Johnston, Marshall, Murray3 hr
Jun 8, 10:56 AM CDTSevere Thunderstorm WarningOUNHughes34 min
Jun 8, 10:58 AM CDTFlash Flood WarningOUNAtoka, Bryan, Coal, Hughes, Johnston3 hr
Jun 8, 11:31 AM CDTAreal Flood WarningOUNBlaine, Caddo, Canadian, Grady3 hr
Jun 8, 12:02 PM CDTAreal Flood WarningOUNCleveland, Grady, McClain, Pottawatomie3 hr
Jun 8, 12:57 PM CDTAreal Flood WarningOUNGarvin, Pontotoc3 hr
Jun 8, 1:48 PM CDTAreal Flood WarningOUNAtoka, Coal3 hr
Jun 8, 2:17 PM CDTRiver Flood AdvisoryOUNBlaine, Caddo, Canadian, Custer52 min
Jun 8, 2:18 PM CDTRiver Flood WarningOUNPottawatomie, Seminole7 hr
Jun 8, 3:09 PM CDTRiver Flood WarningOUNBlaine, Caddo, Canadian, Custer11 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.